MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY
Model Number GWC-12325LG-FT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported a diamondback 360 coronary orbital atherectomy device (oad) was being used to treat a severely calcified, tortuous, 90% stenosed left circumflex artery (lcx).Eight to ten treatments were performed.The oad crown was brought back to the guide catheter and parked to move the viperwire guide wire into the left anterior descending artery (lad).During this, the viperwire spring tip fractured.It was indicated the lesion was calcified and tortuous.There was no indication as to what led to the fracture.The fractured component was able to be retrieved.The patient was in stable condition.
 
Additional Manufacturer Narrative
"the device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported material separation appears to be related to operational context.In this case, it is possible that the material separation is due to device placement or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device." updated: d9, g3, h2, h6 (codes 4118, 3233, and 11 no longer apply).
 
Event or Problem Description

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key23513142
Report Number3004742232-2025-00339
Device Sequence Number18545067
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701(17)251130(10)515978-1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number515978-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown